Full Record Display for the EPA National Library Catalog

RECORD NUMBER: 8 OF 8

OLS Field Name OLS Field Data
Main Title Stochastic integral equations and rainfall-runoff models /
Author Hromadka, Theodore V.
Other Authors
Author Title of a Work
Whitley, Robert J.
Publisher Springer-Verlag,
Year Published 1989
OCLC Number 19555254
ISBN 0387510869; 9780387510866; 3540510869; 9783540510864
Subjects Runoff--Mathematical models. ; Rain and rainfall--Mathematical models. ; Stochastic integral equations. ; Abfluss.--(DE-588)4000114-3 ; Abflussmessung.--(DE-588)4141034-8 ; Modell.--(DE-588)4039798-1 ; Regen.--(DE-588)4121570-9 ; Regenwasser.--(DE-588)4049003-8 ; Stochastische Integralgleichung.--(DE-588)4183374-0
Internet Access
Description Access URL
Table of contents http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=015107439&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA
Inhaltstext http://www.zentralblatt-math.org/zmath/en/search/?an=0702.60104
Cover http://swbplus.bsz-bw.de/bsz018156169cov.htm
Holdings
Library Call Number Additional Info Location Last
Modified
Checkout
Status
EJBM  GB980.H76 1989 Headquarters Library/Washington,DC 10/19/1990
Collation xviii, 384 pages : illustrations ; 25 cm
Notes Includes bibliographical references (pages 368-374). Includes indexes.
Place Published Berlin ; New York :
PUB Date Free Form c1989.
BIB Level m
Cataloging Source OCLC/T
LCCN 89032323
OCLC Time Stamp 19901016114730
Language ENG
Origin OCLC
Type CAT
OCLC Rec Leader 00864pam 2200253 a 45020